MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 29 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 29 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism (1829); Pain (1994); Swelling (2091)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00213, 3007963827-2020-00214, 3007963827-2020-00215.Medical devices: femur cemented posterior stabilized (ps) narrow right size 8 catalog#: 42500006402 lot#: 64441570, tibia cemented 5 degree stemmed right size d catalog#: 42532006702 lot#: 64318875, articular surface fixed bearing (ps) right 11 mm height catalog#: 42522400511 lot#: 64405629.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had a deep vein thrombosis approximately a week after right knee arthroplasty.No additional patient consequences were reported.
 
Event or Problem Description
It was reported that the patient had a deep vein thrombosis approximately one week after right knee arthroplasty.The patient was prescribed an anticoagulant and remained on it for approximately 3 months with no further mention of deep vein thrombosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, b7, g4, g7, h2, h3, h6, and h10.Procedural related complications are influenced by the "type of surgery, patients pre-existing comorbid state, and perioperative management." deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt/blood clot.Even with the administration of preventive medication, dvt/blood clots can still develop.As the complaint indicated a post-operative complication of dvt developed and it can be implied medical intervention was required to treat the complication, therefore our complaint category, medical: procedure related would be appropriate.

Brand Name
ALL POLY PATELLA CEMENTED 29 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10482363
Report Number0002648920-2020-00394
Device Sequence Number17175967
Product Code JWH
UDI-Device Identifier00889024247628
UDI-Public(01)00889024247628
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540000029
Device Lot Number64620917
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight64